Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

MS Contin 60MG

Jonny ZeroJonny Zero Posts: 69
edited 03/17/2014 - 4:17 AM in Pain Medications
4 Level (C5-T2) Posterior Instrumented Fusion w/ Decompression (Car Accident in January 2014)
And I can't forget that I'm not ashamed, to be the person that I am today.


  • but there are other options available that you would need to discuss with your treating physician once you explain the problem to them. We can not make medication suggestions or recommendations since we are not doctors.
  • Jonny ZeroJonny Zero Posts: 69
    edited 03/17/2014 - 4:16 AM
    4 Level (C5-T2) Posterior Instrumented Fusion w/ Decompression (Car Accident in January 2014)
    And I can't forget that I'm not ashamed, to be the person that I am today.
  • Tired of the painTTired of the pain Posts: 197
    edited 03/16/2014 - 8:28 AM
    Johnny are you from NY or is this just the pain talking.? I have noticed in other posts that you have what some might call an attitude problem. There are rules here and the mods are required to enforce the rules. Just because we might break them once and a while does not give you the right to go off on Sandi. I think this is the second time you reacted to her that way.maybe your pain makes you irritable and you don't know how you sound, but you should settle down and chill out. We all try to be a family here so lighten up.
  • mcjimjammmcjimjam Posts: 307
    edited 03/16/2014 - 8:53 AM
    I don't think there is any medication that can treat this problem the way Viagra does for impotence. It's probably a matter of working with your doctor to adjust or change your medication so that your sexual function is restored. I'm not sure if this is one of those side-effects that go away with time, it's possible, especially if you have only recently starting MS Contin or only recently had the dose increased.
  • I've only been a member of this forum for a short time. I lurked for a while to get a good understanding & 'feel' for the way it works. There are a lot of very experienced & knowledgable people here who are usually more than happy to share & advise newcomers. The moderators are part of this family. They are chronic pain sufferers like the rest of us. They have volunteered for the very hard & often thankless role but they are in the same boat as the rest of us. Some forums delete questions that do not abide by the rules, mostly here a moderator just inserts a little reminder for ALL of us then lets the flow continue. In my opinion this is the best forum by far & it would not be without structure.

    Sandi was simply doing her job & stating the fact that forum discussions are not professional medical advise. Not doing so could have medical & legal ramifications. I've seen new members insulted by the moderators posting the 'Welcome' message! I understand that on occasion, when a person is in an angry & frustrated state they mistake the moderators posting forum information as the reply to their question & are very disappointed.

    When any member is rudely insulted it deters others from offering advise & support. I think you'll find your time here more rewarding once you're familiar with the structure of this forum.
    Osteoarthritis & DDD.
  • When you post in our forums, you are posting on a private website, and you don't get to determine who posts in response to anything you put out there, nor to dictate the types of responses you will get in return.
    Disregarding the instructions of the moderators or misusing the forums , is not tolerated on Spine Health.......

    5.12 You agree that any information, opinions or other content provided by doctors or patients on Spine-health.com forums is for educational purposes only and is not intended for medical diagnoses or treatment. Always consult with a physician for any health problem or medical condition.

    Thank you Tiredofthepain and EnglishGirl for your supportive posts........I appreciate the nice things you said.
  • MSContin is morphine. Percocet is oxycodone. Oxycontin is also oxycodone.

    They are two totally different medications. So maybe your body reacts better to Oxycodone.

    The big question is why did your Dr take you off oxycodone (Percocet) in the first place?

    Sandi did suggest a quick fix. The quick fix is that you go back to your Dr, tell him the side effects, then he might put you back on oxycodone (either Percocet or Oxycontin) or some other pain med. So I suggest before anyone flies off the handle with incorrect information they take a step back, look at what is being advised and don't make assumptions.

    I suggest the post was not dumbed down by anyone except by the person who could not be bothered researching on the web and realise the two medications prescribed are totally different.

    It's your doctor's decision. The premise that with every pain medication there is a chance of ED occurring is not that logical if it didn't occur with Percocet (which is a brand name). You are comparing apples with oranges.

    None of this is rocket science. With every medication I take I research each one - look at the possible side effects and understand the medication is that is going into my body. Drugs.com has all the information you need.

    Sandi is right. Your GP is the only one who can make the changes, she did offer you a quick fix which was ignored.

    It is the only sensible quick fix you have as an option.

    Percocet is a totally different medication to MSContin so logically your body should still have the old reaction. But if you are searching for a pain medication with no side effects good luck. Everyone reacts differently to different medications.
  • thoracic spine painthoracic spine pain Posts: 566
    edited 03/16/2014 - 8:10 PM
    Duplicate post. Maybe MSContin has the side effect of being dumbed down as well. I take it. ha ha,
Sign In or Register to comment.